# SDR AALA201906049030

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 58,774 hours, 25,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON FRAME 4 RH  WINDSHIELD  SIDE POST LOWER ATTACHMENTCRACK LENGTH IS 0.191 IN  IN COCKPIT (1 EA). ACCOMPLISHED REPAIR ON THE RH SIDE LATERAL POST WINDSHIELD P/N:D53111061211 AT FRAME 4 IN ACCORDANCE WITH E.A # 294499.
